# SDR VNAA9606001

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Handle
- Part number: 7178011
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, CREW CYCLED THE GEAR POSITION SELECTOR HANDLE SEVERAL TIMES WITHOUT SUCCESS.  CREW EXTENDED THE LANDING MANUALY AND RETURNED TO THE FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LANDING SELECTOR HANDLE IAW MM 32-30-00.  GEAR SWING  OPS, CHECKED GOOD.
